# SDR SWAA2020071393061

- Difficulty date: June 18, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD DOOR SLIDE ATTACH BRACKET HAS BROKEN ISOLATION NUTPLATE.  R&R ISOLATION NUT PLATE PER SRM 51-40-02.
